# SDR AALA202205023790

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737
- Aircraft serial: 29576
- Aircraft time: 36,046 hours, 14,738 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH, SET FLAP HANDLE TO 5 BUT FLAPS STOPPED BETWEEN UP AND 1. PERFORMED ALTERNATE FLAP EXTENSION PROCESS PER QUICK REFERENCE HANDBOOK, EMERGENCY WAS DECLARED LANDED WITH FLAPS 15. BUILT IN TEST EQUIPMENT CHECK OF FLAP SLAT ELECTRONIC UNIT FAULT CODE 27-53280 AND 27-53279. TROUBLE SHOOTING PER FIM 27-51-00-810-823 REMOVED AND REPLACED CIRCUIT BREAKER C1443. OPERATIONS CHECK GOOD. ALSO PERFORMED FIM 27-51-00-810-820. NO FAULTS.
